| Model Number |
7505-10-105 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the drill bit tip broke off in the left shoulder.
Additional Manufacturer Narrative
Product complaint # (b)(4).This was received by the fda through voluntary report mw5113271.(b)(4).Investigation summary: no device associated with this report was received for examination.The investigation could not verify or draw any conclusions about the root cause of the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.